# SDR AUS20030347

- Difficulty date: March 14, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 967615
- Condition: Corroded
- Location: Mains
- Part time: 4,388 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR CORRODED (RUSTY).
